# SDR DALA2017082806418

- Difficulty date: August 26, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N801DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 31912
- Aircraft time: 12,700 hours, 4,668 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LEFT OUTSIDE OVERWING AFT EMERGENCY LIGHT INOPERATIVE. MAINTENANCE REMOVED AND REPLACED BATTERY AND CHARGER AT LOCATION M1670, OPS CHECK NORMAL IAW AMM 33-51-04.
